A pleasant tasting liquid medicine providing effective pain and fast fever relief for your little one.Product Features:Provides effective relief from fever from 15 minutes and lasts up to 8 hours*Relieves Cold and Flu symptomsSugar free formulationContains ibuprofenProduct Description:Since 1999, Australian parents have trusted Nurofen for Children to help their kids with pain and fever as they grow up.
Nurofen for Children starts providing effective relief from fever in just 15 minutes and lasts up to 8 hours*.
It contains ibuprofen to effectively provide relief from teething pain, tooth aches, earaches, sore throats, headaches, minor aches, sprains and strains and cold and flu symptoms.Itâ€™s sugar free and colour free, has a great tasting strawberry flavour, and each bottle comes with an easy-to-use dosing syringe.This medicine may not be right for you.
Read the label before purchase.
Follow the directions for use.
Incorrect use could be harmful.
If symptoms persist, talk to your health professional.Usage Information:The Nurofen for Children 3 months â€“ 5 years formula is suitable for children 3 months to 12 years of age, provided the below dosage guide is followed.Age*:
- 3?6 months (average weight 6?8kg), dose: 3-4mL
- 6?12 months (average weight 8?10kg), dose: 4-5mL
- 1?3 years (average weight 10?14kg), dose: 5-7mL
- 3?5 years (average weight 14?18kg), dose: 7-9mL
- 5?7 years (average weight 18?22kg), dose: 9-11mL
- 7?9 years (average weight 22?28kg), dose: 11-14mL
- 9?12 years (average weight 28?40kg), dose: 14-20mLRepeat dose every 6?8 hours as necessary (max 3 doses in 24 hours).*Do not give to babies under 3 months.
Seek medical advice before giving to children under 12 months.
Do not exceed the stated dose.
For short-term use only.
If your child's symptoms persist for more than 48 hours consult your doctor.
Children should take plenty of fluids.
Do not use if the cap seal is not intact on first opening of the bottle.Maximum Dose in 24 Hours: Maximum 3 doses.Seek medical advice before use:
- If your child is under 12 months of age
- If your child suffers from asthma
- If your child is taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines or is taking any other regular medicines
- In children suffering from dehydration through diarrhoea and/or vomitingIngredients:Contains 100mg ibuprofen per 5mL dose | Contains sodium chloride, sodium saccharin and wheat starch.
| Sugar-free | Colour-free | Contains no aspirin, alcohol, aspartame | 60mL (maximum daily dose) contains 26.5g maltitol | Products containing maltitol can have a laxative effect or cause diarrhoea.Safety Information:Do Not Use:
- In children under 3 months of age.
- In children who have stomach ulcers or other stomach disorders.
- In children who have kidney, liver or heart problems.
- In children who have allergic reactions to aspirin, ibuprofen or other anti-inflammatory medicines.
If an allergic reaction develops, stop taking and see your doctor immediately.
Please note that product image may differ to product available in store.